# SDR SWAA040544

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 64,521 hours, 42,654 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 15153
- Condition: Faulty
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE F/A REPORTS STRONG ACRID SMELL IN FORWARD GALLEY.  GALLEY POWER WAS REMOVED SMELL WENT AWAY.  REMOVED AND REPLACED RECIRC FAN PER MM.
